TITLE

Solvability of a class of phase field systems related to a sliding mode control problem

AUTHOR(S)
Colturato, Michele
PUB. DATE
December 2016
SOURCE
Applications of Mathematics;Dec2016, Vol. 61 Issue 6, p623
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a phase-field system of Caginalp type perturbed by the presence of an additional maximal monotone nonlinearity. Such a system arises from a recent study of a sliding mode control problem. We prove the existence of strong solutions. Moreover, under further assumptions, we show the continuous dependence on the initial data and the uniqueness of the solution.
ACCESSION #
119456422

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics